JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Neighborhood Properties for Certain Subclasses of Analytic Functions of Complex Order with Negative Coefficients
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 2,  2014, pp.211-220
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.2.211
 Title & Authors
Neighborhood Properties for Certain Subclasses of Analytic Functions of Complex Order with Negative Coefficients
Bulut, Serap;
  PDF(new window)
 Abstract
In the present investigation, by making use of the familiar concept of neighborhoods of analytic and multivalent functions, we prove several inclusion relations associated with the (n, )-neighborhoods of certain subclasses of analytic functions of complex order, which are introduced here by means of the Al-Oboudi derivative. Several special cases of the main results are mentioned.
 Keywords
Analytic functions;Multivalent functions;Coefficient bounds;Neighborhood properties;Inclusion relations;Al-Oboudi derivative;
 Language
English
 Cited by
 References
1.
O. P. Ahuja and M. Nunokawa, Neighborhoods of analytic functions defined by Ruscheweyh derivatives, Math. Japon., 51(2003), 487-492.

2.
F. M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Int. J. Math. Math. Sci., 2004(25-28), 1429-1436.

3.
O. Altintas, Neighborhoods of certain p-valently analytic functions with negative co-efficients, Appl. Math. Comput., 187(2007), 47-53. crossref(new window)

4.
O. Altntas and S. Owa, Neighborhoods of certain analytic functions with negative coefficients, Int. J. Math. Math. Sci., 19(1996), 797-800. crossref(new window)

5.
O. Altntas, O. Ozkan and H. M. Srivastava, Neighborhoods of a class of analytic functions with negative coefficients, Appl. Math. Letters, 13(3)(2000), 63-67.

6.
O. Altntas, O. Ozkan and H. M. Srivastava, Majorization by starlike functions of complex order, Complex Variables Theory Appl., 46(2001), 207-218. crossref(new window)

7.
O. Altntas, O. Ozkan and H. M. Srivastava, Neighborhoods of a certain family of mul-tivalent functions with negative coefficients, Comput. Math. Appl., 47(2004), 1667-1672. crossref(new window)

8.
S. Bulut, On a class of analytic and multivalent functions with negative co-efficients defined by Al-Oboudi differential operator, Stud. Univ. Babes-Bolyai Math., 55(4)(2010), 115-130.

9.
R. M. El-Ashwah and M. K. Aouf, Inclusion and neighborhood properties of some analytic p-valent functions, Gen. Math., 18(2)(2010), 173-184.

10.
A. W. Goodman, Univalent functions and nonanalytic curves, Proc. Amer. Math. Soc., 8(1957), 598-601. crossref(new window)

11.
B. S. Keerthi, A. Gangadharan and H. M. Srivastava, Neighborhoods of certain sub-classes of analytic functions of complex order with negative coefficients, Math. Com-put. Modelling, 47(3-4)(2008) 271-277. crossref(new window)

12.
G. Murugusundaramoorthy and H. M. Srivastava, Neighborhoods of certain classes of analytic functions of complex order, J. Inequal. Pure Appl. Math., 5(2)(2004), 1-8(Art. 24).

13.
M. A. Nasr and M. K. Aouf, Starlike function of complex order, J. Natur. Sci. Math., 25(1985), 1-12.

14.
H. Orhan, M. Kamali, Starlike, convex and close-to convex functions of complex order, Appl. Math., Comput. 135(2003) 251-262. crossref(new window)

15.
R. K. Raina and H. M. Srivastava, Inclusion and neighborhood properties of some analytic and multivalent functions, J. Inequal. Pure Appl. Math., 7(1)(2006), 1-6(Art. 5).

16.
S. Ruscheweyh, Neighborhoods of univalent functions, Proc. Amer. Math. Soc., 81(1981), 521-527. crossref(new window)

17.
G. S. Salagean, Subclasses of univalent functions, Complex Analysis-Fifth Romanian-Finnish seminar, Part 1 (Bucharest, 1981), Lecture Notes in Math., vol 1013, Springer Berlin 1983, pp 362-372.

18.
T. N. Shanmugam and M. P. Jeyaraman, Neighborhoods of a class of analytic func-tions with negative coefficients, J. Orissa Math. Soc., 25(1-2)(2006), 83-89.

19.
H. Silverman, Neighborhoods of classes of analytic functions, Far East J. Math. Sci., 3(1995), 165-169.

20.
P. Wiatrowski, On the coefficients of some family of holomorphic functions, Zeszyty Nauk. Uniw. Lodzkiego, Mat.-Przyr., 39(2)(1970), 75-85.